MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804350-12
Medical Device Problem Codes Device Damaged by Another Device (2915); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the 3.5x12mm xience skypoint stent was successfully implanted to treat the ostium of the circumflex artery.On (b)(6) 2021, the patient returned for a procedure to treat the left anterior descending (lad) coronary artery.During the advancement of an unspecified guidewire to the target lesion, the guide wire became stuck underneath the skypoint stent.When attempting to pull out the guide wire without excessive force, the stent was removed [explanted] from the anatomy with the guide wire.The procedure for the lad continued.There was no further treatment for the circumflex artery.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the electronic lot history record (elhr) and similar incident query for this product was not performed because the lot number was not reported and the product was not returned for analysis.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the previously implanted stent causing the reported difficulty to advance and subsequent device damaged by another.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12280228
Report Number2024168-2021-06845
Device Sequence Number11722777
Product Code NIQ
UDI-Device Identifier08717648233388
UDI-Public08717648233388
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-12
Device Catalogue Number1804350-12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1